# SDR AALA20150102004

- Difficulty date: January 2, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 85,280 hours, 38,756 cycles
- Engine: Pwa JT8D219
- Engine time: 499 hours, 274 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D200
- Part serial: 718482
- Condition: Fire
- Location: Right
- Part time: 499 hours, 274 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, F

## Discrepancy

DURING THE SECOND ABORT OF A RT ENGINE EXTERNAL AIR START FIRE WAS REPORTED BY GND CREW.  FUEL LEVER WAS ALREADY IN OFF POSITION ENG WAS SPOOLED IN AN ATTEMPT TO EXTINGUISH FIRE.  GND CREW REPORTED FLAMES STILL PRESENT.  RT ENGINE FIRE HANDLE PULLED & WHILE GROUND CREW USED THEIR FIRE BOTTLE.  R & R RT ENGINE IAW AMM 71-91-99 & 71-91-03.  OPS CHECKS PERFORMED.  SYS CHECKED NORMAL.
